# SDR SIMA1412

- Difficulty date: May 20, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145205
- System (JASC): 5220 · Emergency Exits
- Part: Warning System
- Condition: False Indication
- Location: Cockpit Hatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORF - FLT 4968 - ON CLIMB-OUT, HAD COCKPIT ACCESS LATCH WARNING, AND THE IND DID NOT GO OUT WHEN CABIN WAS PRESSURIZED.  AIRCRAFT RETURNED BACK TO ORF TO INSPECTION LATCH WAS IN THE SECURED POSITION, SO IT WAS MEL''''D UNDER 52-05 DOOR WARNING.  ADJUSTED AND TESTED UNDER COCKPIT HATCH IAW AMM 52-72-00.  OPS CHECK GOOD.  (M)
